[Efficacy of levocarnitine for tyrosine kinase inhibitor-induced painful muscle cramps in patients with chronic myelogenous leukemia].
Аннотация
Muscle cramps are side effects commonly associated with tyrosine kinase inhibitor (TKI) treatment. Patients suffering from muscle cramps are treated with various medications such as calcium, magnesium and vitamin supplements, but these therapies are often ineffective. We report two patients with chronic myelogenous leukemia who developed muscle cramps caused by TKI. These patients were treated successfully with levocarnitine. Both of our cases revealed the beneficial effects of levocarnitine treatment on TKI-induced muscle cramps.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.